# SDR SWAA2021031750522

- Difficulty date: February 22, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR BOARD 241E FACE SHEET PLY PULLED OFF. REPAIRED DAMAGED FACESHEET ON UPPER SURFACE OF FLOORBOARD 241E IAW 737800 SRM 5300502R0 REV. 71 REPAIR GENERAL AND SRM 5300502R1 REV. 71 REPAIR 1. TAP TEST GOOD
